Temperature dependence of the separation coefficient for the
Doklady Akademii Nauk, Tome 134 (1960) no. 4, pp. 875-878
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_134_4_a36,
author = {N. N. Sevryugova and N. M. Zhavoronkov},
title = {Temperature dependence of the separation coefficient for the},
journal = {Doklady Akademii Nauk},
pages = {875--878},
year = {1960},
volume = {134},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_134_4_a36/}
}
N. N. Sevryugova; N. M. Zhavoronkov. Temperature dependence of the separation coefficient for the. Doklady Akademii Nauk, Tome 134 (1960) no. 4, pp. 875-878. http://geodesic.mathdoc.fr/item/DAN_1960_134_4_a36/